ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > General Medication Discussion
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

General Medication Discussion This section is to be used for general medication discussion and other medications not broken out in their own respective forums.

Reply
 
Thread Tools Display Modes
  #1  
Old 12-29-08, 06:35 AM
lildebs lildebs is offline
Newbie
 

Join Date: Sep 2008
Location: kansas city
Posts: 5
Thanks: 0
Thanked 3 Times in 1 Post
lildebs will become famous soon enough
help newbie losing my life, my weight why do i react to small dose?

HI dont know if anyone is up at this hour..i go to dr at 8 am its 4:30 am now ! ugh

I started on a trial of vyvanse back in sept i felt it wearing off & could not sleep but I at leats felt like sleeping & was soo motivated did not procrastinate..it did seem to zap my appetite & haD TO REALLY FORCE MYSELF TO EAT

but ins would not pay for it since it was first add med..now my 5mg dextroamphetamine 2 a day is not good i have no motivation takes me hours to get to work..i only took 2.5 mg today at 9 am no afternoon dose & Im tired but cant seem to get off to bed..i hardly ate & cant seem to force myself

isthere any reason i would react so severly to such a small amount or any hope any of the meds will work for me

I am going to adress bloodwork on my hormones my bills & state of finaces is horrid since i get no help from hubby & I cant function
since adderall & the desxyn are about the same not sure what we will do?

whats worse procrastination & no focus or zip or a small windows of zip & losing so much weight up all night cant function is for sure worse

thanx
lil debs
Reply With Quote
  #2  
Old 12-29-08, 11:12 AM
timtam's Avatar
timtam timtam is offline
ADDvanced Member
 

Join Date: Dec 2008
Location: Perth, Australia
Posts: 108
Thanks: 60
Thanked 156 Times in 53 Posts
timtam is a jewel in the roughtimtam is a jewel in the roughtimtam is a jewel in the rough
Re: help newbie losing my life, my weight why do i react to small dose?

hi lildebs,

sorry to hear that you're not doing too well with your medication. from what you've written, it's a little difficult to understand your situation. from what i can make out, you're now on dex on a dose of 2x 5mgs a day. you feel that this dose doesn't help you as you continue to suffer symptoms of ADHD, such as lack of motivation and focus. the reason you had to move onto dex is because the other medications were not covered by insurance, therefore too expensive.

well firstly, it's good that you're going to see your doctor shortly, as he or she is the one who'll be able to work this through with you.

and secondly, and from what little i know, it seems to me that your dose of dex may be too low to be effective. in addition, it seems as though you're very stressed, which can have a major effect on how you feel.

i don't have any answers for you, but i can relate to the frustration and stress you seem to be feeling. i wish you all the best.
Reply With Quote
  #3  
Old 12-29-08, 12:26 PM
rowantree rowantree is offline
Member
 

Join Date: Dec 2008
Location: westerly, RI
Posts: 25
Thanks: 16
Thanked 4 Times in 3 Posts
rowantree will become famous soon enough
Re: help newbie losing my life, my weight why do i react to small dose?

Hello,
I'm pretty much in the same boat as you, although 5mg of adderall seems to be my magic bullet. Yesterday I decided to cut my dose because of the adverse effects and with the help of this forum I've realized that it does in fact take a little while for the body to adjust. I had been freaking out and making the anxiety worse...hang in there I can identify with you. I'm sure this isn't much help except for the fact that there is someone out there who feels the same.....
Reply With Quote
Sponsored Links
  #4  
Old 12-31-08, 10:09 PM
Ruby85 Ruby85 is offline
ADDvanced Contributor
 

Join Date: Jun 2008
Location: Baltimore, MD
Posts: 673
Thanks: 18
Thanked 217 Times in 149 Posts
Ruby85 has a spectacular aura aboutRuby85 has a spectacular aura about
Re: help newbie losing my life, my weight why do i react to small dose?

I think your dose of Dex is too low. You're not having a bad reaction to a small dose, you're just suffering from your ADD symptoms because your Dex dose is too low to be effective. Try slowly increasing your dose until you feel some relief from your ADD.
Reply With Quote
  #5  
Old 01-01-09, 12:54 AM
WarPhalange WarPhalange is offline
ADDvanced Contributor
 

Join Date: Sep 2008
Location: Washington State
Posts: 659
Thanks: 160
Thanked 221 Times in 138 Posts
WarPhalange is a jewel in the roughWarPhalange is a jewel in the roughWarPhalange is a jewel in the rough
Re: help newbie losing my life, my weight why do i react to small dose?

I don't think Dex would be keeping him up at night if the dose was too low.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vyvanse - My Life Changing Perspective OtownMan68 Vyvanse 30 11-27-16 01:45 PM
Vyvanse dose: does it effect duration of action? Tominal Vyvanse 15 03-15-11 11:55 PM
For those of you who need a higher/lower dose of meds than average.. a question? kimmyh51 General Medication Discussion 2 11-22-08 02:30 AM
Ask Ane: Weight Lifting aneededchange Exercise 29 02-06-06 04:35 PM
Poetry of James, aka Jimmmaaa-If anyone is interested jimmmaaa Poetry 7 04-25-05 01:27 AM


All times are GMT -4. The time now is 07:47 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums